# SDR DL73K011157

- Difficulty date: July 12, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N311DL
- Make and model: Boeing 737232
- Aircraft serial: 23083
- Aircraft time: 50,362 hours, 39,277 cycles
- Engine time: 33,584 hours, 34,063 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 623337
- Part serial: MX459003
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYD SYSTEM A PUMP 2/ LOW PRESSURE.  REMOVED AND REPLACED RT EDP, REPLACED CASE DRAIN AND A SYS FILTERS SERV HYD, LEAK CKS GOOD.
